Advertisement

ω-Continuous semirings, algebraic systems and pushdown automata

  • Werner Kuich
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 443)

Abstract

In Kuich [4] we generalized the Kleene and the Parikh Theorem to l-complete semirings whose natural limit function is compatible with their partial order. In this paper we generalize in the same manner the following language theoretic result: A language is context-free iff it is accepted by a pushdown automaton.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Goldstern, M.: Vervollständigung von Halbringen. Diplomarbeit Technische Universität Wien, 1985.Google Scholar
  2. [2]
    Hebisch, U.: Zur algebraischen Theorie unendlicher Summen in Halbgruppen und Halbringen. Habilitationsschrift Technische Universität Clausthal, 1990.Google Scholar
  3. [3]
    Karner, G.: On limits in complete semirings. Manuscript Technische Universität Wien, 1990.Google Scholar
  4. [4]
    Kuich, W.: The Kleene and the Parikh Theorem in complete semirings. ICALP 1987, LNCS 267 (1987), 212–225.Google Scholar
  5. [5]
    Kuich, W., Salomaa, A.: Semirings, Automata, Languages. Springer, 1986.Google Scholar
  6. [6]
    Lausch, H., Nöbauer, W.: Algebra of Polynomials. North-Holland, 1973.Google Scholar
  7. [7]
    Loeckx, J., Sieber, K.: The Foundations of Program Verification. Wiley-Teubner, 1984.Google Scholar
  8. [8]
    Sakarovitch, J.: Kleene's Theorem revisited. LNCS 281 (1987), 39–50.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1990

Authors and Affiliations

  • Werner Kuich
    • 1
  1. 1.Institut für Algebra und Diskrete Mathematik Abteilung für Theoretische InformatikTechnische Universität WienWien

Personalised recommendations